Asian Journal of Mathematics
Volume 22 (2018)
Special issue in honor of Ngaiming Mok (3 of 3)
Guest Editors: Jun-Muk Hwang, Korea Institute for Advanced Study; Yum-Tong Siu, Harvard University; Wing-Keung To, National University of Singapore; Stephen S.-T. Yau, Tsinghua University; Sai-Kee Yeung, Purdue University
Non-diagonal holomorphic isometric embeddings of the Poincaré disk into the Siegel upper half-plane
Pages: 665 – 672
In this paper, we give new examples of non-diagonal holomorphic isometric embeddings of the Poincaré disk into the Siegel upper half-plane.
holomorphic isometric embedding, Poincaré disk, Siegel upper half-plane, Bergman metric
2010 Mathematics Subject Classification
32H02, 32M15, 53C35
The author is partially supported by the National Natural Science Foundation of China (Grant No. 11431008).
Received 5 October 2016
Accepted 1 June 2017
Published 20 September 2018